# SDR CA960212025

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 150L
- Engine: Cont O200A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Lines
- Condition: Ice Blockage
- Location: Eng Fuel
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE ENGINE SUDDENLY STOPPED. THE AIRCRAFT LANDED ON THE HIGHWAY WITHOUT ANY PROBLEM. AFTER INSPECTION FOR CAUSE, THE FUEL LINES WERE FOUND CONTAMINATED WITH ICE, BLOCKING THE LINE IN QUESTION. ANTI FREEZE WAS PUT INTO THE FUEL AND AFTER FIFTEEN MINUTES, THE FLIGHT CONTINUED. THE FUEL WAS SUBSEQUENTLY DRAINED.
